# SDR HAIHEEA9822

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141MA
- Make and model: Bell 407
- Aircraft serial: 53016
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float Cover
- Part number: 206050247131
- Condition: Torn
- Location: Lt Float
- Part time: 32 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED WITH FLOAT COVER L/H FORWARD TORN. REPLACED WITH SERVICEABLE FLOAT COVER.
